# SDR CA070322008

- Difficulty date: March 9, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,223 hours
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 500X56PLY
- Condition: Split
- Location: Landing Gear
- Component: Wheel, Clevelandpnu, 4078E
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SINCE OUR PLAGUED REPORTED UNDER SDR 20070322007, WE HAVE ENCOUNTERED MORE FLAT TIRES. THIS TIME WE ARE FINDING SPLITS IN THE TUBE OUTER EDGE CENTRE LINE. NOT THE SAME PROBLEM WE WERE HAVING WITH THE MCCREARY TIRES. THE COMMONALITY IN THESE FAILURES SEEMS TO BE RELATED TO MICHELIN TUBES. WE HAVE SINCE RETURNED 5 TUBES TO MICHELIN FOR THEIR INSPECTION. A CONVERSATION WITH AN AVIALL REPRESENTATIVE WHO HAS BEEN IN CONTACT WITH MICHELIN TODAY CONFIRMS THEY HAVE RECEIVED THE TUBE AND HAVE BEGUN PRELIMINARY INSPECTION. THEY HAVE INDICATED THAT THEY ARE ALSO DEALING WITH ANOTHER CUSTOMER WITH SIMILAR PROBLEMS AND WILL GET BACK TO US WITH THE DETAILS OF THE ANALYSIS. WE HAVE SINCE PURCHASED TUBES FROM A DIFFERENT MANUFACTURE AND HAVE QUARANTINED THE MICHELIN TUBES. (TC# 20070322008)
